# SDR HNAA2013062600367

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 68,850 hours, 78,266 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Sensor
- Part number: 2379003001
- Part serial: 0530
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 RUDDER HYD, RUDDER PRESSURE AND RUDDER FULL PRESSURE LIGHT CAME ON IN FLIGHT. STAYED ON DURING THE DURATION OF FLIGHT.  CREW DEPRESSED NR 1 RUDDER PUSH OFF SWITCH ON GROUND WITH APU POWER ONLY AND RUDDER PRESSURE CAUTION LIGHT REMAINED ON.  R & R RUDDER DUEL PRESSURE REGULATOR.  OPS AND LEAKED CHECKED GOOD.
